# SDR ABXR2012F00008

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N742VA
- Make and model: Boeing 737
- Aircraft serial: 24773
- Aircraft time: 45,544 hours, 34,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Exhaust Gate
- Part number: 65C263116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF EXHAUST GATE CORRODED AT OTBD EDGE.  REPAIRED IAW SRM 51-40-02 AND AMES PROCESS STANDARDS MANUAL.
